The uniqueness in law for a system of SPDEs which describes a mutually catalytic branching model is established. The proof uses a duality technique and requires a linear transformation of the original processes.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
Received: 16 January 1998 / Revised version: 18 March 1998
About this article
Cite this article
Mytnik, L. Uniqueness for a mutually catalytic branching model. Probab Theory Relat Fields 112, 245–253 (1998). https://doi.org/10.1007/s004400050189
- Linear Transformation
- Original Process
- Duality Technique